# SDR 471082

- Difficulty date: July 15, 2005
- Submitted: July 15, 2005
- Operation: General aviation
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Make and model: Doug MD 83
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38222516
- Part serial: 003160477
- Condition: Failed
- Location: Apu
- Component: Apu, Alidsg, GTCP280
- Component part number: 38005041
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RECEIVED SUBJECT APU WITH A BURST IMPELLER. THE OEM HAS BEEN NOTIFIED AND IS CURRENTLY UNDER INVESTIGATION FROM HONEYWELL OEM. ONCE THE INVESTIGATION IS COMPLETE AN OFFICAL REPORT WILL BE SUBMITTED TO THE CUSTOMER FROM REPAIR & OVERHAUL AND OEM ENGINEERING.
